# SDR UIEA201908124994

- Difficulty date: August 11, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 99,621 hours, 20,714 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Shutdown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU UNEXPECTEDLY SHUT DOWN AFTER LOADING HYDRAULICS DURING PRE-FLIGHT. PERFORMED BITE CHECK OF ECU IAW AMM 49-61-01. NO DATA FOUND, OPS CHECK GOOD AT THIS TIME. APU STARTED 1ST ATTEMPT.
